# SDR QXEA200600978

- Difficulty date: April 8, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: VERTICAL BEAM, UPPER ATTACH POINT AT LATERAL BEAM IS MISSING 12 RIVETS, X98 Y12R Z110.000.  MAINTENANCE INSTALLED RIVETS AT VERTICAL BEAM UPPER ATTACH POINT AT LATERAL BEAM X98 Y12R Z110.000 IAW 51-42-05-330-801.
